# SDR AU990823

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540T4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L1575948A
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TWO CYLINDERS CRACKED IN THE AREA OF THE EXHAUST PORTS.
